Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

Imodium is an Opiate, Someone please tell me the TRUTH!

Hi all,

I have been nearly 20 days clean off opiates now, and am getting better, but i have lost nearly 35% of my body weight!!! I am all skin and bones, and this i thought was part of the process. Well, my support group (family/friends) say i look terrible, like a skeleton. I had been eating and taking aminos and such, but i just had the runs straight for the last 3 weeks, seriously, all runs. So, my momma said that my body is not keeping anything in and that's why i am still shrinking, she is actually afraid that I may die, not from w/d, but from malnurishment or something or too much diareah. She asked me to take imodium, i did and (i know it's in my head but) i feel like i look better in teh mirror already the next day,  and my bowel movements were normal (well almost)!!!! But, i looked into it, it is an opiate, in monkeys, it showed prolonging of morphine w/d's, but in humans it was said to not cross the blood/brain barrier. In all other research i have done, it has said that we much flush out all of the 'matobolites' out of our system, and these 'remaining' motobolites can cuase cravings, etc. I am afraid that i have made it so far 20 days, and now am setting myself back using the imodium, but i cannot get better without getting bigger/gaining weight. Can someone please share their experience with imodium and their w/d's, I just want to know if i am setting myself back by using this product. I only have around 80 days to at least be 80% myself again to start my schooling, any setbacks just make my mental state much worse, i beat myself up really really badly over taking a single imodium just becuase it is an opiate, someone please set me straight! Thanks guys, much love to all here.
1 Responses
271792 tn?1334979657
You are asked this question. Here are the answers:

http://www.medhelp.org/posts/Addiction-Substance-Abuse/diareah-questions--okay-to-let-it-be/show/1295848?personal_page_id=1629011#post_5929859

And if someone did not already tell you---if you are going to the bathroom frequently after 3 weeks, you need to see a doctor. You need a good check up complete with blood work.
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.